Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The core of a cooperative game without side payments


Author: Robert J. Aumann
Journal: Trans. Amer. Math. Soc. 98 (1961), 539-552
MSC: Primary 90.70
MathSciNet review: 0127437
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. J. Aumann, Acceptable points in general cooperative n-person games, in [17, pp. 287-324]. MR 0104521 (21:3274)
  • [2] -, Acceptable points in games of perfect information, Pacific J. Math. vol. 10 (1960) pp. 381-417. MR 0113728 (22:4561)
  • [3] R. J. Aumann and B. Peleg, Von Neumann--Morgenstern solutions to cooperative games without side payments, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 173-179. MR 0120045 (22:10802)
  • [4] R. Farquharson, Sur une généralisation de la notion d'equilibrium, C. R. Acad. Sci. Paris vol. 240 (1955) pp. 46-48. MR 0070934 (17:58d)
  • [5] D. B. Gillies, Solutions to general non-zero-sum games, in [17], pp. 47-83. MR 0106116 (21:4850)
  • [6] J. C. Harsanyi, Approaches to the bargaining problem before and after the theory of games: a critical discussion of Zeuthen's, Hicks', and Nash's theories, Econometrica vol. 24 (1956) pp. 144-157. MR 0081215 (18:367b)
  • [7] J. R. Isbell, Absolute games, in [17], pp. 357-396. MR 0134359 (24:B412)
  • [8] -, A modification of Harsanyi's bargaining model, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 70-73. MR 0122591 (22:13315)
  • [9] S. Kakutani, A generalization of Brouwer's fixed point theorem, Duke Math. J. vol. 8 (1941) pp. 457-459. MR 0004776 (3:60c)
  • [10] R. D. Luce, A definition of stability for n-person games, Ann. of Math. vol. 59 (1954) pp. 357-366. MR 0062411 (15:975e)
  • [11] R. D. Luce and H. Raiffa, Games and decisions, New York, John Wiley, 1957. MR 0087572 (19:373e)
  • [12] J. F. Nash, Non-cooperative games, Ann. of Math. vol. 54 (1951) pp. 286-295. MR 0043432 (13:261g)
  • [13] -, The bargaining problem, Econometrica vol. 18 (1950) pp. 155-162. MR 0035977 (12:40a)
  • [14] J. von Neumann, Über ein ökonomisches Gleichungssystem und eine Verallgemeinerung des Brouwerschen Fixpunktsatzes, Ergebnisse eines Math. Kolloquiums vol. 8 (1937) pp. 73-83.
  • [15] J. von Neumann and O. Morgenstern, Theory of games and economic behavior, Princeton, N. J., Princeton University Press, 1944, 2nd ed., 1947.
  • [16] B. Peleg, Solutions to cooperative games without side payments, to be published.
  • [17] A. W. Tucker and R. D. Luce, editors, Contributions to the theory of games. IV, Annals of Mathematics Studies, no. 40, Princeton, N. J., Princeton University Press, 1959.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 90.70

Retrieve articles in all journals with MSC: 90.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0127437-2
Article copyright: © Copyright 1961 American Mathematical Society